MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY SPOON FORCEPS, 5 FR.

KARL STORZ SE & CO. KG BIOPSY SPOON FORCEPS, 5 FR.
Model Number 26160BHW
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the screw near the spoon of the biopsy spoon forceps came off during the procedure.The surgeon was able to locate the screw inside the patient and took it out.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was returned to our us facility on 09/08/2025.It will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per investigation by the manufacturing site: the rivet came loose because the weld on the jaw part was not deep enough.Additionally, the countersink on the jaw part was too small.The corresponding operating instructions refer to a visual and functional inspection of the device and that overloading should be avoided.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative

Brand Name
BIOPSY SPOON FORCEPS, 5 FR.
Common Device Name
BIOPSY SPOON FORCEPS, 5 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22680977
Report Number9610617-2025-01339
Device Sequence Number9447888
Product Code GCJ
UDI-Device Identifier04048551094518
UDI-Public04048551094518
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K934937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26160BHW
Device Catalogue Number26160BHW
Device Lot NumberUM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/08/2025
02/02/2026
02/02/2026
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/10/2025
02/10/2026
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale